REAL

Items where Author is "Allahyari, Reza"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Allahyari, Reza and HOSSEIN ZADEH MOGHADAM, M. and ERFANIAN OMIDVAR, M. and HASSANI, M. (2018) Infinite systems of integral equations in Fr├ęchet spaces using the notion of L-functions. Miskolc Mathematical Notes, 19 (1). pp. 365-383. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Allahyari, Reza and Arab, Reza and SholeHaghighi, Ali (2015) Existence of solutions for some classes of integro-differential equations via measure of noncompactness. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (41). pp. 1-18. ISSN 1417-3875

This list was generated on Tue Dec 18 18:32:09 2018 CET.